# SDR MASA200400728

- Difficulty date: December 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 9,583 hours, 8,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2859 CAE TO CLT.  AIRCRAFT HAD A FLOOR EMERGENCY LIGHTING STRIP INOP.  MX REPAIRED A BROKEN WIRE AT THE CONNECTOR AND THE LIGHT OPERATED NORMALLY.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
